Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Twitching on paxil/paroxetine... is this something to worry about?  (Read 224 times)

0 Members and 1 Guest are viewing this topic.

Offline Pollyanna

  • Newbie
  • *
  • Posts: 3
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Hello everyone. I am on day 6 of starting paxil, my first ever ssri. At first i just had a dry mouth and sore back as side effects. Since yesterday i have a lot of tiny twitches or tics, especially in my fingers and eye, but also arms. They dont really bother me but of course it makes me worry because ive never experienced anything like it. Has anyone else had that? Will it go away?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4271
  • Country: au
  • Rec's: 100
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Twitching on paxil/paroxetine... is this something to worry about?
« Reply #1 on: March 06, 2014, 06:04:03 PM »
Has anyone else had that? Will it go away?

Twitches, etc, are a known, but uncommon side-effect. It usually goes away after a couple of weeks. See your doctor if they become bothersome.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Twitching on paxil/paroxetine... is this something to worry about?
« Reply #2 on: March 07, 2014, 10:39:41 AM »
I had those when I was on it as well as long as you don't have like uncontrolled muscle movements like your arm jerking involuntary you should be fine. When I was on effexor I had a permanent tiny tic in my neck and it became permanent but it became so small and I would have it maybe once or twice every few months.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Twitching on paxil/paroxetine... is this something to worry about?
« Reply #3 on: March 07, 2014, 10:42:57 AM »
I am just coming off paxil so feel free to message me on the side effects etc. I was on it for only 3 months but anything to ease your mind I'd be willing to talk.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1219 Views
Last post July 03, 2009, 09:11:07 AM
by kashif
2 Replies
873 Views
Last post August 03, 2011, 08:50:38 PM
by dreamspirit
4 Replies
1555 Views
Last post September 06, 2012, 08:28:23 PM
by insights
5 Replies
863 Views
Last post June 28, 2013, 09:22:08 AM
by andyjee86
5 Replies
535 Views
Last post October 10, 2013, 04:06:41 PM
by candice